# SDR DALA1253740680

- Difficulty date: September 24, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 64,791 hours, 29,941 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Brace
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR NR 1 PYLON DIAGONAL DRAG BRACE FITTING.    ACCOMPLISHED ERA 363122-14AD REC C PERMANENT REPAIR ON NRC 207536.
